Adverse effects of aquamide fillers
Q: A woman in her mid-40s. A long time ago, I remember saying that aquamide (permanent, semi-permanent) fillers cause a lot of side effects.
I got this filler on my smile lines. After about two months, a lump-like lump appeared in one smile line, and after about two months, the lump turned into inflammation, causing pus to flow down and the pus bag to grow bigger. At that time, I was abroad and received treatment a little late, and I finished treatment after several recurrences of inflammation until I found a suitable antibiotic injection.
Since two months ago, the inflammation has been growing, starting with a slight bottom of the same smile lines. There is no pus yet, but there is pain and it is gradually turning red. What I’m worried about is that I’m currently 15 weeks pregnant, and I think my face will swell and develop pus soon. What should I do?
A: Perhaps the inflammation occurred after injection of the aquamide filler, and now the inflammation seems to have recurred again.
Aquamide is a long-lasting filler, so it is almost no different from foreign substances such as artificial implants in our body. Even if the inflammation is cured, it often recurs again when the body’s immunity weakens.
If you are currently pregnant for 15 weeks, you can consider antibiotic treatment. This part requires the opinion of an obstetrician. If antibiotic treatment is not possible, when inflammation occurs, you should remove and disinfect the farm through small incisions and drainage to wait for the inflammation to subside naturally 비아그라 구매
I think it would be better to get antibiotic treatment as soon as possible.